Publikace ÚTF

Algebraic classification of Robinson-Trautman spacetimes

Podolský, J., Švarc, R.

We consider a general class of four-dimensional geometries admitting a null vector field that has no twist
and no shear but has an arbitrary expansion. We explicitly present the Petrov classification of such
Robinson-Trautman (and Kundt) gravitational fields, based on the algebraic properties of the Weyl tensor.
In particular, we determine all algebraically special subcases when the optically privileged null vector field
is a multiple principal null direction (PND), as well as all the cases when it remains a single PND. No field
equations are a priori applied, so that our classification scheme can be used in any metric theory of gravity
in four dimensions. In the classic Einstein theory, this reproduces previous results for vacuum spacetimes,
possibly with a cosmological constant, pure radiation, and electromagnetic field, but can be applied to an
arbitrary matter content. As nontrivial explicit examples, we investigate specific algebraic properties of the
Robinson-Trautman spacetimes with a free scalar field, and also black hole spacetimes in the pure Einstein-
Weyl gravity.
typ:article
journal:Phys. Rev. D
volume:94
pages:063043
year:2016
files:
physrevd.94.064043.pdf (277.32 kB)

Tato stránka byla vygenerována: 2017-11-22 14:36 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page